# SDR DXTA2009110503847

- Difficulty date: November 4, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 6,622 hours, 5,246 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT BRAKES GRABBED MULTIPLE TIMES BEFORE SLOWING TO TAXI SPEED, WHEN BRAKING BECAME NORMAL.  VISUALLY INSPECTED BRAKES AND TIRES FOR WEAR AND DEFECTS. NO DEFECTS NOTED. NO DOLLS EYES TRIPPED ON FAULT DISPLAY UNIT IN NOSE COMPARTMENT. PERFORMED ANTI SKID SELF TEST PER MM 32-42-00 STEPS C6 AND 7. PER GROUND TEST AND ANTI SKID TEST. NO DEFECTS NOTED. CREW PERFORMED HIGH SPEED TAXI OVER 80 KTS, NO GRABBING NOTED. AIRCRAFT BRAKING SYSTEM OPS CHECKED GOOD.
